# SDR C2XA00CL005

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 12038594001
- Condition: Failed
- Location: Mlg
- Part time: 23,564 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3618 - AFTER TAKEOFF FROM CLEVELAND, THE LANDING GEAR RED 'A' INDICATION LIGHTS WOULD NOT EXTINGUISH.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR CONTROL HANDLE IAW EMBRAER MM 32-31-03.  OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (X)
